# SDR IPXA2022082385539

- Difficulty date: August 8, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Aft Fuse Bulkhea
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT FUSELAGE BULKHEAD HORIZONTAL BEAM STIFFENER CRACK AT RH STA.2164.REMOVED,FABRICATED AND REPLACED CRACKED HORZ BEAM STIFFENER IAW DWG #AJC7001,SRM 51-35-01 AND 51-33-01 (MINOR).
